# SDR ERAA096623

- Difficulty date: May 24, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N575EH
- Make and model: Skrsky S76A
- Aircraft serial: 760366
- Aircraft time: 30,821 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043054
- Part serial: A17504441
- Condition: Debonded
- Location: M/R Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIP CAP ASSY BOTTOM DISBONDED.  SENT TO CTI FOR REPAIR.  INSPECTED PER SA4047-76-5 REV11; REPAIRED KEVLAR PER PROCEDURE NR 2 AND NR 18 1 PLY; REFINISHED PER DRWG NO 76150-09043; STATIC BALANCE PER RS-005N-VI.
